# SDR FDEA201203120890

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (FLAP SIDE) INBD FLAP, OTBD HINGE INBD PIVOT HOLE BUSHING WORN.  BUSHING REPAIRED IAW EA 1-5750-160001, PART 1.   EXISTING HOLE DIA 1.283", MAX HOLE DIA 1.220",  NEW BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-160001 PART 1, STEP 4 AND 5.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, 114.
